# SDR DALA2018091805650

- Difficulty date: September 15, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 79,093 hours, 21,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR NOT CLOSING PROPERLY AND SLIDE NOT ARMING. FOUND LANYARD FOR DOOR SLIDE WAS NOT IN POCKET. REINSTALLED. OPS CK NML PER AMM 25-61.
